# SDR AALA20010372

- Difficulty date: March 5, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N456AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49561
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT TAILCONE DIM.  REPAIRED EMERGENCY EXIT LIGHT WIRE AT TAILCONE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
